# SDR DJFA2004002

- Difficulty date: April 11, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N755TA
- Make and model: Beech 400BEECH
- Aircraft serial: RK324
- Aircraft time: 2,443 hours, 1,980 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Compensator
- Part number: 6226189002
- Part serial: CX4G
- Condition: Malfunctioned
- Location: Flt Director
- Part time: 2,443 hours, 1,980 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AIRCRAFT EXPERIENCED A PFD FAILURE AND LOST BOTH PF'S. PILOTS CONTACTED CENTER AND RECIEVED VECTORS TO CAS WERE THEY LANDED WITH NO FURTHER PROBLEMS.
